# SDR YOL2008F00000

- Difficulty date: March 24, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N604BB
- Make and model: Cndair CL6002B16
- Aircraft serial: 5582
- Engine: Ge CF34*
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Cracked
- Location: Cabin Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AC CURRENTLY IN FOR INSPECTION.  CABIN DOOR WAS FOUND TO HAVE CRACKED HINGE.  OUR OFFICE IS AWAITING FURTHER INFORMATION AT THIS TIME. (K)
